Alert archive / Ohio / Special Weather Statements in 2023
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Jul 18, 2023, 6:21 PM EDT for Vinton County, Ohio. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2023, 6:21 PM EDT (22:21 UTC)
- Expired
- Jul 18, 2023, 6:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, WV
- Hail
- 0.00 in
- Wind
- 50
County Vinton County, OH
The radar
The Charleston,WV radar (KRLX), 115 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:35 PM EDT | TSTM WND DMG | 4 Wsw Mcarthur, OH | Tree down along Martindill Road. |
| Jul 18, 6:36 PM EDT | TSTM WND DMG | 4 Nnw Hamden, OH | Tree down along Lake Road. Time estimated from radar. |
| Jul 18, 6:36 PM EDT | TSTM WND DMG | 5 E Hamden, OH | Tree down near intersection of 324 and state route 160. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1106 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
903
WWUS81 KRLX 182221
SPSRLX
Special Weather Statement
National Weather Service Charleston WV
621 PM EDT Tue Jul 18 2023
OHZ084-182245-
Vinton OH-
621 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of central Vinton
County through 645 PM EDT...
At 621 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mcarthur, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mcarthur, Hamden and Radcliffe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3931 8255 3922 8227 3920 8228 3920 8231
3917 8231 3907 8239 3910 8243 3914 8243
3914 8249 3924 8262
TIME...MOT...LOC 2221Z 299DEG 20KT 3923 8251
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
14What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 18, 4:12 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 18, 4:12 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 412 PM EDT Tue Jul 18 2023 .SYNOPSIS... Unsettled summer weather continues much of the work week, as disturbances transit the region. A change to drier and less humid weather is expected this weekend. && .NEAR TERM /THROUGH WEDNESDAY/... As of 410 PM Tuesday... Did a quick update as PoPs were currently too high. However, shower and thunderstorm coverage will increase rapidly this afternoon into this evening, as a short wave trough over the Tennessee and lower Ohio Valley heads into the middle Ohio Valley, and acts on ample instability and shear to produce strong to potentially severe thunderstorms. The short wave was currently manifest in two convective complexes, the lead one moving into eastern Kentucky which is likely to be the main focus for at least southern portions of the middle Ohio Valley this afternoon and evening, and a more intense complex, its east or slightly south of east motion taking it south of the forecast area tonight. Meanwhile, the lead complex should start losing intensity as it moves into the central Appalachians in tandem with the causative short wave tonight. As of 135 PM Tuesday... Subsidence in the wake of a long wave trough axis that passed overhead this morning gives away to ascent associated with an approaching upper level speed max this afternoon. Beneath this ascent, mainly clear skies through most of the morning and early afternoon have allowed surface temperatures to rise into the lower 80s amidst dew points in the low to mid 60s. Despite relatively weak lapse rates overhead owing to ridging over the western US keeping a greedy grip on the elevated mixed layer, this should still yield 1000-1500J/kg MLCAPE across NE KY, SE OH, and west central portions of WV. As the aforementioned speed max approaches, deep layer shear will increase to around 35-40KTs yielding a mix of super- cellular and multi-cellular storm modes. Initial discrete convection could contain a risk for hail/wind/locally heavy rain, but as the column saturates with the aforementioned stronger flow/ascent approaching should see the severe hail threat dwindle as convection grows up scale. The main threat at that point will be the locally heavy rain, with heavy rain from last night compromising swaths of soils, especially south of Charleston and Parkersburg. Probability of exceedance of the suppressed flash flood guidance generally doesn't support a flash flood watch, but if several storms move over one of these compromised areas could see a couple flash flood warnings being needed tonight. A weakly supported cold front will slowly sag south across the region overnight which may continue to support some light showers and/or drizzle. With plenty of cloud cover overnight, would not expect dense fog, but with very moist boundary layer will likely see at least some mix of visibility reductions and low stratus heading into Wednesday morning. Less convective coverage is expected Wednesday, focused primarily around the aforementioned frontal boundary that will begin to be shunted back to the north as a warm from during the afternoon. Given weak flow and somewhat lesser column moisture, the threats for severe will be low, and any flooding threat would be extremely isolated (contingent on a storm sitting over an urban area or one of the aforementioned areas that saw heavy rain yesterday). Highs Wednesday across the lowlands will generally be in the lower to mid 80s. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... As of 250 PM Tuesday... Unsettled weather will continue through the latter half of the work week in the form of periodic showers and thunderstorms. A stagnant surface boundary lifts north of the region Wednesday night in advance of a slowly approaching cold front that is progged to cross Friday morning from the west. Shower and thunderstorm activity will increase Thursday afternoon/evening courtesy of moisture advection in advance of the front. Strong to severe thunderstorms are possible, particularly across western portions of the CWA closer to the arriving front. Much of the CWA is under a Marginal Risk for severe weather, with portions of the Mid-Ohio Valley under a Slight Risk. The main hazards will be damaging wind gusts, hail, and locally heavy rainfall, potentially resulting in localized flash flooding. Rain chances will linger throughout the day on Friday, with dry weather building in Friday night as high pressure gradually shifts eastward. Seasonable temperatures are progged for Thursday, with a few degrees below normal on Friday. && .LONG TERM /SATURDAY THROUGH TUESDAY/... As of 250 PM Tuesday... High pressure will gradually traverse the region this weekend into early next week, resulting in drier and less humid conditions across the area. The chance for rain increases at the start of the new work week courtesy of return flow and moisture advection as high pressure moves east of the region. Seasonably cool high temperatures on Saturday will warm to near normal by Monday amid a decent amount of sunshine. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... As of 135 PM Tuesday... Low level moisture lifts into a SCT-BKN cumulus field this afternoon, with isolated convection already starting to sprout across the north this afternoon. Additional convection is expected to blossom as an upper level disturbance approaches late this afternoon into this evening bringing a chance for thunderstorms to all terminals. Very heavy rain with any convective cores will be capable of briefly reducing visibility to IFR, but will only dip to 3SM in the TS TEMPOs for now. Storms are expected to continue well into the overnight hours, but should settle down by daybreak on Wednesday. MVFR/IFR BKN/OVC cloudiness overnight will help to limit fog formation, but given a very moist boundary layer will see at least some patchy fog at the terminals heading into Wednesday morning. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Convective coverage may vary from the forecast this afternoon/evening. Fog coverage may vary overnight tonight. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06 EDT 1HRLY 15 16 17 18 19 20 21 22 23 00 01 02 CRW CONSISTENCY H H H H H H H H H H H L HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY M M H H H H H H H H H H EKN CONSISTENCY M M H H H H H H H H H H PKB CONSISTENCY M H H H H H H H H H L M CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z WEDNESDAY... IFR possible in showers/thunderstorms Thursday into Thursday night. IFR also possible in fog each morning from Thursday through Sunday. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JP/GW NEAR TERM...TRM/JP SHORT TERM...GW LONG TERM...GW AVIATION...JP
Hazardous weather outlook, Jul 18, 2:35 PM EDT, 3 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 235 PM EDT Tue Jul 18 2023 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-191845- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 235 PM EDT Tue Jul 18 2023 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...This Afternoon and Tonight. There is a marginal risk for severe thunderstorms this afternoon into the overnight, with the main threats being damaging winds, hail and locally heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong to severe thunderstorms are possible on Thursday into Thursday night, with the main threats being damaging winds, hail, and heavy rain. Localized high water issues are possible through Thursday night in locations affected by multiple rounds of rainfall or slow moving thunderstorms. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jul 18, 5:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Charleston WV
546 PM EDT Tue Jul 18 2023
WVZ017>019-029-182215-
Calhoun WV-Wirt WV-Ritchie WV-Gilmer WV-
546 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of northeastern
Calhoun, southwestern Ritchie, northwestern Gilmer and east central
Wirt Counties through 615 PM EDT...
At 546 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Grantsville, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Springs, Brohard, Macfarlan, Smithville and Burnt House.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3905 8129 3914 8125 3911 8093 3892 8101
TIME...MOT...LOC 2146Z 289DEG 20KT 3906 8118
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
14Special weather statement, Jul 18, 5:56 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Charleston WV
556 PM EDT Tue Jul 18 2023
KYZ101-103-OHZ087-WVZ005-006-182230-
Boyd KY-Greenup KY-Lawrence OH-Wayne WV-Cabell WV-
556 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of northern Boyd,
southeastern Greenup, Lawrence, west central Cabell and north central
Wayne Counties through 630 PM EDT...
At 556 PM EDT, Doppler radar was tracking a strong thunderstorm near
Naples, or near Ironton, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Huntington, Ashland, Ironton, Coal Grove, Chesapeake, Proctorville,
Cannonsburg, Lake Vesuvius, Barboursville, Kenova, Catlettsburg,
Ceredo, Greenup, Princess, Coalton, Naples, Franklin Furnace,
Flatwoods, South Point and Russell.
This includes the following highways...
Interstate 64 in Kentucky between mile markers 181 and 191.
Interstate 64 in West Virginia between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3858 8282 3857 8281 3860 8274 3863 8275
3878 8254 3877 8251 3870 8247 3868 8247
3868 8246 3838 8229 3836 8277 3837 8279
3837 8281 3855 8286
TIME...MOT...LOC 2156Z 256DEG 27KT 3848 8275
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
14Local storm report, Jul 18, 6:12 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
612 PM EDT Tue Jul 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM Hail 9 W Buffalo 38.62N 82.16W
07/18/2023 E1.00 inch Mason WV Trained Spotter
Also spotted a funnel cloud forming and
spinning, falling apart and forming again
several times before it went over the hill
while on the phone at 540 pm.
&&Special weather statement, Jul 18, 6:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
614 PM EDT Tue Jul 18 2023
WVZ008-014>016-182300-
Jackson WV-Roane WV-Kanawha WV-Putnam WV-
614 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of northern Kanawha,
northern Putnam, southwestern Roane and southeastern Jackson Counties
through 700 PM EDT...
At 613 PM EDT, Doppler radar was tracking a strong thunderstorm over
Teays Valley, or near Nitro, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Charleston, Nitro, Winfield, Jefferson, South Charleston, St. Albans,
Dunbar, Sissonville, Eleanor, Buffalo, Clendenin, Poca, Pinch,
Institute, Elkview, Cross Lanes, Kenna, Teays Valley, Bancroft and
Statts Mills.
This includes the following highways...
Interstate 79 between mile markers 1 and 21.
Interstate 77 in West Virginia between mile markers 102 and 130.
Interstate 64 in West Virginia between mile markers 40 and 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3865 8198 3866 8193 3866 8192 3868 8178
3870 8179 3882 8138 3836 8130 3837 8187
3863 8201
TIME...MOT...LOC 2213Z 254DEG 31KT 3844 8191
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GWLocal storm report, Jul 18, 6:16 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
616 PM EDT Tue Jul 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM Hail New Haven 38.99N 81.97W
07/18/2023 M1.00 inch Mason WV Trained Spotter
Also heard that a funnel cloud had been
spotted.
0600 PM Hail New Haven 38.99N 81.97W
07/18/2023 M1.00 inch Mason WV Emergency Mngr
&&Special weather statement, Jul 18, 6:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
621 PM EDT Tue Jul 18 2023
OHZ084-182245-
Vinton OH-
621 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of central Vinton
County through 645 PM EDT...
At 621 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mcarthur, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mcarthur, Hamden and Radcliffe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3931 8255 3922 8227 3920 8228 3920 8231
3917 8231 3907 8239 3910 8243 3914 8243
3914 8249 3924 8262
TIME...MOT...LOC 2221Z 299DEG 20KT 3923 8251
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
14The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:14 PM EDT | Special Weather Statement | RLX | Jackson | 31 min |
| Jul 17, 11:47 PM EDT | Special Weather Statement | RLX | Mason | 43 min |
| Jul 17, 11:59 PM EDT | Special Weather Statement | RLX | Wood | 46 min |
| Jul 18, 12:06 AM EDT | Special Weather Statement | RLX | Cabell, Lincoln, Putnam | 39 min |
| Jul 18, 12:38 AM EDT | Flash Flood Warning | RLX | Jackson, Wirt, Wood | 3 hr |
| Jul 18, 12:39 AM EDT | Special Weather Statement | RLX | Kanawha | 51 min |
| Jul 18, 1:20 AM EDT | Special Weather Statement | RLX | Fayette | 25 min |
| Jul 18, 1:38 AM EDT | Special Weather Statement | RLX | Braxton | 37 min |
| Jul 18, 1:47 AM EDT | Special Weather Statement | RLX | Fayette, Nicholas | 28 min |
| Jul 18, 2:18 AM EDT | Special Weather Statement | RLX | Upshur | 57 min |
| Jul 18, 5:24 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 36 min |
| Jul 18, 5:33 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 27 min |
| Jul 18, 5:36 PM EDT | Severe Thunderstorm Warning | RLX | Mason, Putnam | 24 min |
| Jul 18, 5:46 PM EDT | Special Weather Statement | RLX | Ritchie | 29 min |
| Jul 18, 5:49 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Ritchie, Wirt | 41 min |
| Jul 18, 5:50 PM EDT | Tornado Warning | RLX | Mason, Putnam | 20 min |
| Jul 18, 5:58 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason | 32 min |
| Jul 18, 5:59 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 31 min |
| Jul 18, 6:14 PM EDT | Special Weather Statement | RLX | Putnam | 46 min |
| Jul 18, 6:24 PM EDT | Special Weather Statement | RLX | Lincoln, Logan, Wayne | 36 min |
| Jul 18, 6:24 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Ritchie | 36 min |
| Jul 18, 6:28 PM EDT | Special Weather Statement | RLX | Jackson, Roane | 47 min |
| Jul 18, 6:29 PM EDT | Special Weather Statement | RLX | Kanawha | 46 min |
| Jul 18, 6:37 PM EDT | Special Weather Statement | RLX | Cabell, Putnam | 38 min |
| Jul 18, 6:42 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 1 more | 48 min |
| Jul 18, 6:46 PM EDT | Special Weather Statement | RLX | Boone, Lincoln | 29 min |
| Jul 18, 6:58 PM EDT | Special Weather Statement | RLX | Ritchie | 47 min |
| Jul 18, 6:59 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer | 46 min |
| Jul 18, 7:01 PM EDT | Special Weather Statement | RLX | Clay | 44 min |
| Jul 18, 7:10 PM EDT | Special Weather Statement | RLX | Calhoun | 35 min |
| Jul 18, 7:14 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Ritchie | 31 min |
| Jul 18, 7:16 PM EDT | Special Weather Statement | RLX | Boone, Kanawha, Putnam | 29 min |
| Jul 18, 7:24 PM EDT | Special Weather Statement | RLX | Jackson | 51 min |
| Jul 18, 7:38 PM EDT | Special Weather Statement | RLX | Clay | 22 min |
| Jul 17, 10:19 PM EDT | Special Weather Statement | RLX | Morgan, Perry | 41 min |
| Jul 17, 10:53 PM EDT | Special Weather Statement | RLX | Athens | 52 min |
| Jul 17, 11:08 PM EDT | Special Weather Statement | RLX | Gallia, Jackson, Lawrence | 52 min |
| Jul 17, 11:28 PM EDT | Special Weather Statement | RLX | Morgan | 32 min |
| Jul 17, 11:32 PM EDT | Special Weather Statement | RLX | Athens, Meigs | 28 min |
| Jul 17, 11:49 PM EDT | Flash Flood Warning | RLX | Athens, Meigs, Vinton | 3 hr |
| Jul 18, 4:56 PM EDT | Special Weather Statement | RLX | Meigs | 34 min |
| Jul 18, 5:18 PM EDT | Special Weather Statement | RLX | Meigs | 27 min |
| Jul 18, 5:56 PM EDT | Special Weather Statement | RLX | Lawrence | 34 min |
| Jul 18, 6:33 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Meigs, Vinton | 27 min |
| Jul 18, 6:57 PM EDT | Severe Thunderstorm Warning | RLX | Meigs, Vinton | 22 min |
| Jul 18, 4:45 PM EDT | Special Weather Statement | RLX | Carter, Greenup | 45 min |
| Jul 18, 4:50 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Greenup, Lawrence | 25 min |
| Jul 18, 5:13 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Greenup, Lawrence | 47 min |
| Jul 18, 3:44 PM EDT | Special Weather Statement | RLX | Russell | 46 min |
Nearby
Special Weather Statements in Ohio, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.